# SDR MASA200700066

- Difficulty date: January 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 8,376 hours, 6,255 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2995 PHX - AFT LAV SMOKER WARNING W/RT PACK FAIL.  MX FOUND SMOKE CAUSE BY RT PACK FAILURE.  PACK DEFERRED.
